MathSciNet Relay Station
MathSciNet bibliographic data
MR277807 (43 #3540) 34.36
Bebernes, J. W.; Fraker, Ross A priori bounds for boundary sets. Proc. Amer. Math. Soc. 29 1971 313–318.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement